# SDR FDEA201401220180

- Difficulty date: January 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50656
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM BS 740, BETWEEN LBL 45 - 60, HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.   REMOVED AND REPLACEDFLOORBEAM IAW SRM 51-40-02 AND DWG 143N5065.  REPAIR IS CLASSIFIED AS CATEGORY "A" MAJOR.
